# SDR MASA200700204

- Difficulty date: April 14, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- Aircraft time: 27,460 hours, 24,885 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Main Pax
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2904 GJT.  MAIN CABIN DOOR HARD TO OPEN FROM INSIDE AND OUTSIDE.  MX RIGGED THE DOOR, OPS NORMAL.
